# SDR DALA1218290919

- Difficulty date: February 13, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON BARREL NUT HOLES NR 1 AND 4 FROM FWD SPAR TO REAR SPAR STA XH=27 RT HORIZONTAL STAB ERA WAS ISSUED FOR BARREL NUT HOLES CORROSION ON HORIZONTAL STAB BARREL NUT HOLES CORROSION REMOVED AND BUSHING REPAIR INSTALLED AT 1 AND 4 HOLES IAW ERA 500117-14 REV ORIG.
